# SDR SWAA2025031805977

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N8865L
- Make and model: Boeing 737-8
- Aircraft serial: 67859
- Aircraft time: 6,028 hours, 3,304 cycles
- System (JASC): 5241 · Galley Doors
- Part: Nut
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INTERIOR ASSIST HANDLE BROKE <[01]. INSTALLED NUT PER SIP.
